Anyway, that's why I'm not saying anything. Too tired and not feeling well enough.
This is a time that being back in the day when I could do various things to my meds myself would be nice. Now I can't really because the doses are too high for most things. I did cut my Emsam level down by skipping a patch for 36 hours and then using a lower dose. I only have 6 more of that dose and they expired in 2010 so who knows how much I'm getting from them but it's only for a few days until Dr. Brain can fix it. I have a PRN klonopin I'm not taking but I don't know when to take it. I suppose at night when the anxiety is worst but I can't usually figure that out until morning. I don't even know that this isnt' sabotaging myself; I sent Dr. Brain and email that said I did this, not asking permission and I have no idea if she got it.
I am just so tired and lethargic. I am completely happy to stay in bed all the time. Reading is getting harder and harder. Writing this is very hard and is taking a lot of time and effort. TV is beyond my understanding mostly. I just can't do anything and feel ok. I want to cry a lot but there's nothing really to cry about except that I feel crappy.
I see Dr. Brain Saturday. I think I'll be resuming lithium. I'll still have to go very slowly to avoid getting toxic again so I'll still feel bad for a while probably but unless she has a magic weapon that she's never mentioned before (and we've tried all of those) I think I need the lithium and will have to just deal with toxicity sometimes. It's not ideal at all. The toxicities could be my body's way of saying that it will not continue to tolerate this stuff indefinitely. But I can't live like this and this seems to be life without it. I had hoped that I'd be able to push through this part but unless she can give me something a lot more helpful than the topamax (which may have made it worse for all I know) I can't.
Apparently it is very common to be manic about 4 weeks after stopping cold turkey. I don't get manic alone very often (ever?) so this is what I have instead. RIght now it is a big battle in my head to see which side will be worse. Last time this happened I was still on a very low dose (it was after my 2nd toxicity) to let my body recover and see where my levels hung out. I wound up hospitalized and suicidal. The prior time I was off it totally and severe anxiety and depression, mainly focused on things that weren't even really things to worry about then were the big problems.
I am not doing well at all. I haven't written because it is so hard to get words out and have them make sense. My brain is flying through hundreds of thoughts at a time, or so it feels. At the same time I'm very depressed and so I don't feel like trying to do anything.This is what happens when I come off lithium. For a long time I Thought it was just the effects of my increased dose of topamax sedating me. But it's more than that. There is severe anxiety that becomes obsessive and makes me panicky until whatever it is is resolved. There is depression that makes me want to do nothing but sleep. There is hypomania that steals my sleep. It is a classic mixed episode and is the same type of response I've had to stopping lithium before.